# SDR QXEA0300204

- Difficulty date: January 13, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 2,089 hours, 2,477 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB- LEFT HAND WING CENTER LEADING EDGE FOUR CORNERS ARE CRACKED ON RIB.  REPAIRED IAW HORIZON AIR EA 6-57-107.
